Naomi T Jessurun

  • Citations Per Year
Learn More
Acute generalised exanthematous pustulosis (AGEP) is a rare but serious cutaneous adverse drug reaction, often related to antibiotics such as beta-lactams or macrolides. However, it is rarely associated with clindamycin which belongs to the lincosamide antibiotics. The Netherlands Pharmacovigilance Centre Lareb received five reports of AGEP associated with(More)
Netherlands Pharmacovigilance Centre Lareb, ‘s-Hertogenbosch, The Netherlands, Department of Pharmacy: Pharmacotherapy and Pharmaceutical Care, University of Groningen, Groningen, The Netherlands, Department of Pharmacy, University of Utrecht, Utrecht, The Netherlands, Reinier van Arkelgroep, ‘s-Hertogenbosch, The Netherlands, Jeroen Bosch Hospital,(More)
The imidazole derivative miconazole is often used to treat fungal infections of the skin, mouth and gastrointestinal tract. Used concomitantly with coumarin derivatives, it may enhance their anticoagulant effects by inhibiting the CYP2C9 isoenzyme; an interaction which has been well described for oral and vaginal administrations of miconazole. In daily(More)
To the Editor: High anion gap metabolic acidosis (HAGMA) is a rare but possible outcome of an adverse drug interaction (ADI) between paracetamol and flucloxacillin. Although many risk factors are mentioned in literature, it is not clear in which population HAGMA occurs and who is at high risk and should be closely monitored. Paracetamol is a widely used(More)
BACKGROUND Idiosyncratic drug reactions such as hepatotoxicity and blood dyscrasias represent one of the major causes of drug withdrawal from the market. According to the reactive metabolite (RM) concept, this may be due to the metabolic activation of structural alerts (SAs), functionalities in the drug molecule that are susceptible to bioactivation(More)
In this report we describe a 53-year-old woman with advanced non-small cell lung cancer, treated with pemetrexed and cisplatin combination therapy, followed by pemetrexed monotherapy. The patient developed severe muscle spasms at least twice, shortly after administration of pemetrexed monotherapy. A possible explanation for this observation is that in(More)
OBJECTIVES As delirium in critically ill children is increasingly recognized, more children are treated with the antipsychotic drug haloperidol, while current dosing guidelines are lacking solid evidence and appear to be associated with a high risk of adverse events. We aim to report on the safety and efficacy of a recently implemented clinical(More)
  • 1